# SDR HNAA2024070900536

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 51,160 hours, 47,776 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Eng Fan Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLD 2 VLV CLSD AFTER TAKEOFF MSG CLSD AFTER LANDING.  FACT  09JUL24  00:03  PHL T/S IRW FIM 36-00-810-808-A DUE TO CMC PRECOOLER 2 TEMP CTL SYS FAIL MSG. R/R E2 FAN AIR CONTROL THERMOSTAT IAW AMM 36-11-06 R/R E2 BLD VLV IAW AMM 36-11-05 PERFORMED OPS CHECK IAW AMM 36-00-05 OPS/ LEAK CHECK GOOD OK FOR SERVICE AT THIS TIME
